I. Bailleul and F. Bernicot, Heat semigroup and singular PDEs. ArXiv e-prints, 2015.
URL : https://hal.archives-ouvertes.fr/hal-01110466

F. [. Bailleul, D. Bernicot, and . Frey, Higher order paracontrolled calculus and 3d-PAM equation. ArXiv e-prints, 2015.
URL : https://hal.archives-ouvertes.fr/hal-01212145

J. [. Bahouri, R. Chemin, and . Danchin, Fourier analysis and nonlinear partial differential equations, of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences, 2011.
DOI : 10.1007/978-3-642-16830-7

URL : https://hal.archives-ouvertes.fr/hal-00732127

G. [. Bertini and . Giacomin, Stochastic Burgers and KPZ Equations from Particle Systems, Communications in Mathematical Physics, vol.183, issue.3, pp.571-607, 1997.
DOI : 10.1007/s002200050044

N. Berglund and C. Kuehn, Regularity structures and renormalisation of FitzHugh-Nagumo SPDEs in three space dimensions. ArXiv e-prints, 2015.
URL : https://hal.archives-ouvertes.fr/hal-01141380

J. C. Butcher, An algebraic theory of integration methods, Mathematics of Computation, vol.26, issue.117, pp.79-106, 1972.
DOI : 10.1090/S0025-5718-1972-0305608-0

K. [. Catellier and . Chouk, Paracontrolled Distributions and the 3-dimensional Stochastic Quantization Equation. ArXiv e-prints, 2013.

D. Calaque, K. Ebrahimi-fard, and D. Manchon, Two interacting Hopf algebras of trees: A Hopf-algebraic approach to composition and substitution of B-series, Advances in Applied Mathematics, vol.47, issue.2, pp.282-308, 2011.
DOI : 10.1016/j.aam.2009.08.003

URL : https://hal.archives-ouvertes.fr/hal-00288313

E. [. Chartier, G. Hairer, and . Vilmart, A substitution law for B-series vector fields, INRIA Report, vol.5498, pp.1-24, 2005.
URL : https://hal.archives-ouvertes.fr/inria-00070509

E. [. Chartier, G. Hairer, and . Vilmart, Numerical integrators based on modified differential equations, Mathematics of Computation, vol.76, issue.260, pp.1941-1953, 2007.
DOI : 10.1090/S0025-5718-07-01967-9

URL : https://hal.archives-ouvertes.fr/hal-00847907

P. Chartier, E. Hairer, and G. Vilmart, Algebraic structures of B-series. Found, Comput. Math, vol.10, issue.4, pp.407-427, 2010.
URL : https://hal.archives-ouvertes.fr/inria-00598369

A. Connes and D. Kreimer, Hopf Algebras, Renormalization and Noncommutative Geometry, Communications in Mathematical Physics, vol.199, issue.1, pp.203-242, 1998.
DOI : 10.1007/s002200050499

H. [. Chandra and . Weber, Stochastic PDEs, Regularity Structures, and Interacting Particle Systems. ArXiv e-prints, 2015.

K. Peter, M. Friz, and . Hairer, A Course on Rough Paths, 2014.

]. T. Fun92 and . Funaki, A stochastic partial differential equation with values in a manifold, J. Funct. Anal, vol.109, pp.257-288, 1992.

M. Gubinelli, P. Imkeller, and N. Perkowski, Paracontrolled distributions and singular PDEs. ArXiv e-prints, 2012.

M. Gubinelli and N. Perkowski, Energy solutions of KPZ are unique. ArXiv e-prints, 2015.

M. Gubinelli and N. Perkowski, KPZ reloaded. ArXiv e-prints, 2015.
DOI : 10.1007/s00220-016-2788-3

M. Gubinelli and N. Perkowski, Lectures on singular stochastic PDEs. ArXiv e-prints, 2015.

M. Gubinelli, Controlling rough paths, Journal of Functional Analysis, vol.216, issue.1, pp.86-140, 2004.
DOI : 10.1016/j.jfa.2004.01.002

URL : http://doi.org/10.1016/j.jfa.2004.01.002

M. Gubinelli, Ramification of rough paths, Journal of Differential Equations, vol.248, issue.4, pp.693-721, 2010.
DOI : 10.1016/j.jde.2009.11.015

URL : https://hal.archives-ouvertes.fr/hal-00143655

M. Hairer, Rough stochastic PDEs, Communications on Pure and Applied Mathematics, vol.67, issue.2, pp.1547-1585, 2011.
DOI : 10.1002/cpa.20383

M. Hairer, Solving the KPZ equation, Annals of Mathematics, vol.178, issue.2, pp.559-664, 2013.
DOI : 10.4007/annals.2013.178.2.4

M. Hairer, Introduction to Regularity Structures ArXiv e-prints, 2014.

M. Hairer, A theory of regularity structures, Inventiones mathematicae, vol.67, issue.1, pp.1-236, 2014.
DOI : 10.1007/s00222-014-0505-4

M. Hairer, Regularity structures and the dynamical $\Phi?4_3$ model. ArXiv e-prints, 2015.

M. Hairer and C. Labbé, Multiplicative stochastic heat equations on the whole space. ArXiv e-prints, 2015.
URL : https://hal.archives-ouvertes.fr/hal-01428002

]. M. Hos15 and . Hoshino, KPZ equation with fractional derivatives of white noise, 2015.

M. Hairer and E. Pardoux, A Wong-Zakai theorem for stochastic PDEs, Journal of the Mathematical Society of Japan, vol.67, issue.4, 2014.
DOI : 10.2969/jmsj/06741551

URL : https://hal.archives-ouvertes.fr/hal-01231762

M. Hairer and J. Quastel, A class of growth models rescaling to KPZ, 2015.

M. Hairer and H. Shen, The dynamical sine-Gordon model. ArXiv e-prints, 2014.

M. Hairer and H. Shen, A central limit theorem for the KPZ equation. ArXiv e-prints, 2015.

M. Hairer and H. Weber, Rough burgers-like equations with multiplicative noise. Probability Theory and Related Fields, pp.71-126, 2013.

M. Kardar, G. Parisi, and Y. Zhang, Dynamic Scaling of Growing Interfaces, Physical Review Letters, vol.56, issue.9, pp.889-892, 1986.
DOI : 10.1103/PhysRevLett.56.889

V. [. Krajewski, A. Rivasseau, and . Tanasa, Combinatorial Hopf algebraic description of the multiscale renormalization in quantum field theory. ArXiv eprints, 2012.
URL : https://hal.archives-ouvertes.fr/hal-01262574

]. T. Lyo91 and . Lyons, On the non-existence of path integrals, Proceedings of the Royal Society of London. Series A: Mathematical and Physical Sciences, vol.432, pp.281-290, 1885.

J. Mourrat and H. Weber, Global well-posedness of the dynamic $\Phi?4$ model in the plane ArXiv e-prints, 2015.

]. D. Nua05 and . Nualart, The Malliavin Calculus and Related topics, 2005.

J. [. Da-prato and . Zabczyk, Stochastic Equations in Infinite Dimensions, 2014.

]. E. Zei08 and . Zeidler, Quantum Field Theory II: Quantum Electrodynamics: A Bridge between Mathematicians and Physicists. Quantum Field Theory, 2008.

R. Zhu and X. Zhu, Three-dimensional Navier-Stokes equations driven by space-time white noise. ArXiv e-prints, 2014.